# SDR SWAA2017050113478

- Difficulty date: April 11, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE  MOUNTED BRACKET CORRODED.  R & R THE BRACKET IAW AMM.
